# SDR SWAA2022030981673

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD AND AFT SCUFF PLATE ARE CRACKED / RECIVED FWD AND AFT SCUFF PLATE; ACB AND LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 WILL BE INSTALL WITH CARD# 753-721-00-01 59205U 27MAY19
